# SDR C2XA10RI071

- Difficulty date: May 26, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 26,839 hours, 20,033 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 26006881102
- Part serial: 8206
- Condition: Inoperative
- Location: Nr 1
- Part time: 11,124 hours, 8,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2760 - EWR - FLIGHT CREW REPORTED AHRS NR 1 OVERHEAT MESSAGE ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED AHRS NR 1 COOLING FAN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
